Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2016 (2016), Article ID 5189057, 6 pages
Research Article

Almost and Nearly Isosceles Pythagorean Triples

Department of Mathematics, Han Nam University, Daejeon, Republic of Korea

Received 16 June 2016; Accepted 9 August 2016

Academic Editor: Aloys Krieg

Copyright © 2016 Eunmi Choi. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Eunmi Choi, “Almost and Nearly Isosceles Pythagorean Triples,” International Journal of Mathematics and Mathematical Sciences, vol. 2016, Article ID 5189057, 6 pages, 2016. doi:10.1155/2016/5189057